# SDR AU980223

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce GIPSY30*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FLUCTUATING.  ENGINE BOOST AND OIL PRESSURE DROPPED OFF AND ENGINE RAN ROUGH.
